# SDR KO0R201505180048

- Difficulty date: May 18, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N542KD
- Make and model: Doug MD-11F
- Aircraft serial: 48542
- Aircraft time: 64,650 hours, 12,642 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER PIT AFT DOOR TORQUE BOX LOWER FRAME AT STATION 1781 AT PIT FLOOR LEVEL HAS CORROSION.
